Discovery - University of Dundee - Online Publications

Library & Learning Centre

Periodic solutions of a predator-prey model with stage structure for predator

Standard

Periodic solutions of a predator-prey model with stage structure for predator. / Xu, Rui; Chaplain, M. A. J.; Davidson, F. A.

In: Applied Mathematics and Computation, Vol. 154, No. 3, 2004, p. 847-870.

Research output: Contribution to journalArticle

Harvard

Xu, R, Chaplain, MAJ & Davidson, FA 2004, 'Periodic solutions of a predator-prey model with stage structure for predator' Applied Mathematics and Computation, vol 154, no. 3, pp. 847-870.

APA

Xu, R., Chaplain, M. A. J., & Davidson, F. A. (2004). Periodic solutions of a predator-prey model with stage structure for predator. Applied Mathematics and Computation, 154(3), 847-870doi: 10.1016/S0096-3003(03)00753-7

Vancouver

Xu R, Chaplain MAJ, Davidson FA. Periodic solutions of a predator-prey model with stage structure for predator. Applied Mathematics and Computation. 2004;154(3):847-870.

Author

Xu, Rui; Chaplain, M. A. J.; Davidson, F. A. / Periodic solutions of a predator-prey model with stage structure for predator.

In: Applied Mathematics and Computation, Vol. 154, No. 3, 2004, p. 847-870.

Research output: Contribution to journalArticle

Bibtex - Download

@article{72ee2a615c944a0685075b8662615e70,
title = "Periodic solutions of a predator-prey model with stage structure for predator",
author = "Rui Xu and Chaplain, {M. A. J.} and Davidson, {F. A.}",
note = "dc.publisher: Elsevier",
year = "2004",
volume = "154",
number = "3",
pages = "847--870",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Periodic solutions of a predator-prey model with stage structure for predator

A1 - Xu,Rui

A1 - Chaplain,M. A. J.

A1 - Davidson,F. A.

AU - Xu,Rui

AU - Chaplain,M. A. J.

AU - Davidson,F. A.

PY - 2004

Y1 - 2004

N2 - A delayed periodic predator–prey model with stage structure for predator is proposed. It is assumed that immature individuals and mature individuals of the predator are divided by a fixed age, and that immature predators do not have the ability to attack prey. Sufficient conditions are derived for the existence, uniqueness and global asymptotic stability of positive periodic solutions of the model. Numerical simulations are presented to illustrate the feasibility of our main results.

AB - A delayed periodic predator–prey model with stage structure for predator is proposed. It is assumed that immature individuals and mature individuals of the predator are divided by a fixed age, and that immature predators do not have the ability to attack prey. Sufficient conditions are derived for the existence, uniqueness and global asymptotic stability of positive periodic solutions of the model. Numerical simulations are presented to illustrate the feasibility of our main results.

KW - Stage structure

KW - Predator-prey model

KW - Periodic solution

KW - Time delay

U2 - 10.1016/S0096-3003(03)00753-7

DO - 10.1016/S0096-3003(03)00753-7

M1 - Article

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 3

VL - 154

SP - 847

EP - 870

ER -

Documents

Library & Learning Centre

Contact | Accessibility | Policy